Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
adam_24

Is Retin A sun sensitivity permanent?

Hi,

I'm thinking about using Retin A and have heard that it can make your skin more sensitive to the sun. I was wondering if this is something that goes away after you have finished using it or if it is something that is permanent??

Thanks for your help.

Share this post


Link to post
Share on other sites

It goes away shortly after you stop using it. It isn't permanent. Retinols thin your skin in a way, but it goes back to normal when the product isn't causing the skin to constantly renew itself anymore.

Maybe wait a couple of weeks after quitting it (if you do) before you brave the sun for very long.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×